# SDR SWIA202310230811

- Difficulty date: August 11, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 39,274 hours, 38,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SILL RIGHT CORROSION FS409.0+128-FS559.0   (C-CHECK RO 10/21/2023)   BLENDED 3 CORRODED AREAS OF RH PRESSURE FLOOR SILL LOCATED AT FS424.00, FS428.61, & 541.20 IAW CRJ200 SRM 51-21-06. COMPLIED WITH REO 601R-53-41-666, REV-C, 2012-11-06. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR FURTHER DETAILS.
